# SDR GTIA2024062438193

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 37,654 hours, 17,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DECENT (PACK 1)-PERFORMED TSM 05-50-00-810-831-A. IDENTIFIED SOURCE OF ODOR TO BE PACK 1. SEE LP 3445741-2 FOR CORRECTIVE ACTION.
